# SDR QXEA200400711

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 8,086 hours, 9,046 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2314 - THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF, AND DURING THE CLIMB, THE CREW RECEIVED A DOOR WARNING FOR THE FORWARD BAGGAGE DOOR.  MAINTENANCE INSPECTED THE AIRCRAFT DOOR AND INTERROGATED THE PSEU.  NO DISCREPANCIES WERE NOTED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
